Welcome to the HealingWell Fibromyalgia forum. Is Avinza new? I have never heard of it. Sometimes when you first start a medication, the first two weeks you have side effects that do go away in time. She might have to wait this out until they go away. But if it continues after two weeks, I would recommend calling the doctor and discussing a change in meds. Or if it is too bothersome, a change may be needed.
There are many other pain killers that she could try. I hope that she finds what is right for her. Hopefully somebody will come on that is familiar with this medication. I am going to look it up though, I am curious.
I hope that you have a good day and that your sister feels better soon.
PS if you are curious about
fibromyalgia, please do look at the thread titled "fibro101". It is the first thread on the forum.
I just looked it up and it is timed released morphine. Similar to mscontin. Which is morphine sulfate continous release. It can make some people feel sick. Maybe she could switch to oxycontin and get the same pain relief. It is much more expensive though.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression, allergies
Post Edited (getting by) : 3/10/2011 11:40:05 AM (GMT-7)